Adderall is not FDA approved for weight loss but some doctors do prescribe it off-label for this purpose. Weight loss is a frequent side effect of Adderall and most stimulants. Adderall has a high abuse potential and is a Schedule II medication meaning the rules for prescribing and distributing it are much stricter than less dangerous medications. Doctors must keep copies of all prescriptions they write and can not phone or fax prescriptions to pharmacies, the prescription must be filled within 7 days and ID must be shown when picked up. Adderall is one of the most addictive medications available and is very dangerous to use unless closely supervised by a physician.
Choose a path that is going to give long term results and a healthy lifestyle. Do not fall into the group of confused and frustrated people unhappy with the latest fad fat burning program or burning fat pills . Choose the path to a better lifestyle with short intense resistance training, a correct diet with nutritional food and plenty of water and proper rest. These are the solutions to what burns fat .
Adderall is NOT prescribed for weight loss and should not be used for that purpose. Obtaining and using Adderall without a doctors prescription is also illegal in every single state. Going to ja.il when you get caught trying to buy or using adderall all because you were trying to lose a few pounds is pretty stupid.
Nah I have it prescribed to me because I have alot if problems focusing in school. But when I take it I stop eAting and sleeping and I lose alot of weight, and I was pretty small to begin with but now I'm just getting skinnier
Amphetamines like Adderall have a side effect of loss of appetite, but they aren't perscribed specifically for that purpose as far as I know. (I used to be on Adderall a long time ago.)
aderall is an add/adhd pill; its prescribed by a doct. dont take it unless u have add/adhd or it will give u a high and it can b addicting! esspecially dont use it for weight loss
It is a side effect sometimes (I've seen it in a few kids). But it should be brought up with your doctor